# SDR FDEA202202090522

- Difficulty date: February 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: A5A70441
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER SKIN, LOWER FUSELAGE, AFT OF CENTER MAIN GEAR, APPROX STA. 5-93 TO 5-73,   BETWEEN LONGERON R49-R50, SKIN HAS A NICK AND DENT. PERFORMED MAJOR REPAIR PER SRM 53-00-01, REPAIR 1,FIG 201 SHEETS 9-10. SRM 51-33-01-  0G.
